# SDR AALA20161205002

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,219 hours, 20,619 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. LAX, AIR INTERRUPT, DFW-SNA. EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING APPROACH EXTENDED FLAPS TO 1 TRAILING EDGE. FLAPS LOCKED DUE TO ASYMMETRY. RIGHT FLAP WENT TO 1, LEFT STOPPED HALF WAY BETWEEN 0 AND 1. REPLACED LEFT FLAP POSITION TRANSMITTER CONNECTOR D-275 IAW SWD 20-61-11 AND WDM 27-52-11. SYSTEM CHECKS NORMAL.
